stomach pain and pain med question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bob1344
Regular Member


Date Joined Mar 2006
Total Posts : 61
   Posted 1/18/2008 7:20 PM (GMT -7)   
 
 
Helloeveryone
I need some information and I hope someone here can help me
I have been having some very severe low leftsided stomach pain and after my GP did all the tests they came back basically normal yet this pain continues now for my question My GP said and looked it up on his computer that the Oxycontin I take for my back has stomach pain as a side effect which I never herd of before and I have been taking it since 1994 with no problem s at all
Please can someone tell me if they have herd of this or has experienced severe stomach pain as a side effect
Thanks for any help
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 10:23 AM (GMT -7)
There are a total of 2,895,784 posts in 317,830 threads.
View Active Threads


Who's Online
This forum has 157441 registered members. Please welcome our newest member, Dave P.
337 Guest(s), 14 Registered Member(s) are currently online.  Details
Crispix, TheIsomotion31, PeppermintTea, Corvette Joe, Dahlias, Kat1000, Scaredy Cat, Girlie, bellabee123, bjj0619, HopeNheal, InTheShop, kmclark1, Dave P


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.